ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/y9559-5148-4454-e

Spectral Properties of Self-Adjoint Partially Integral Operators with Non-Degenerate Kernels

Kulturayev D. Zh. , Eshkabilov Y. Kh.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 4.
Abstract:
In this paper, we consider linear bounded self-adjoint integral operators \(T_1\) and \(T_2\) in the Hilbert space \(L_2([a,b]\times[c,d])\), the so-called partially integral operators. The partially integral operator \(T_1\) acts on the functions \(f(x,y)\) with respect to the first argument and performs a certain integration with respect to the argument \(x\), and the partially integral operator \(T_2\) acts on the functions \(f(x,y)\) with respect to the second argument and performs some integration over the argument \(y\). Both operators are bounded, however both are not compact operators. However, the operator \(T_1T_2\) is compact and \(T_1T_2=T_2T_1\). Partially integral operators arise in various areas of mechanics, the theory of integro-differential equations, and the theory of Schrodinger operators. In this paper, the spectral properties of linear bounded self-adjoint partially integral operators \(T_1\), \(T_2\) and \(T_1+T_2\) with nondegenerate kernels are investigated. A formula is obtained for describing the essential spectra of the partially integral operators \(T_1\) and \(T_2\). It is shown that the operators \(T_1\) and \(T_2\) have no discrete spectrum. A theorem on the structure of the essential spectrum of the partially integral operator \(T_1+T_2\) is proved. The problem of the existence of a countable number of eigenvalues in the discrete spectrum of the partially integral operator \(T_1+T_2\) is studied.
Keywords: partially integral operator, spectra, essential spectrum, discrete spectrum, non-degenerate kernel
Language: Russian Download the full text  
For citation: Kulturayev, D. J. and Eshkabilov, Yu. Kh. Spectral Properties of Self-Adjoint Partially Integral Operators with Non-Degenerate Kernels, Vladikavkaz Math. J., 2022, vol. 24, no. 4, pp. 91-104 (in Russian). DOI 10.46698/y9559-5148-4454-e
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023